On pseudohyperbolic space motions


Turhan T. , YÜKSEL N., AYYILDIZ N.

TURKISH JOURNAL OF MATHEMATICS, vol.39, no.5, pp.750-762, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 39 Issue: 5
  • Publication Date: 2015
  • Doi Number: 10.3906/mat-1503-37
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.750-762

Abstract

In the present paper, the geometrical instantaneous invariants of the motion H-m/H-f in dual Lorentzian 3-space are determined. Depending on this, the dual Lorentzian instantaneous screw axis of the motion of K-m with respect to the dual pseudohyperbolic space K-m is constructed. On the other hand, we show that, in each position of H-m, the fixed and moving axodes have the instantaneous screw axis of this position in common. We also give relations between the geodetic curvature and the curvature of the polodes.